# SDR AU010175

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: 08615582
- Condition: Worn
- Location: Te Flap Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ACTUATOR TRANSFER GEAR STRIPPED.
